Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 8

All articles in this issue are freely accessible.

Homology of pseudodifferential operators on manifolds with fibered cusps
Robert Lauter and Sergiu Moroianu.
Trans. Amer. Math. Soc. 355 (2003), 3009-3046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974673
Moderate deviation principles for trajectories of sums of independent Banach space valued random variables
Yijun Hu and Tzong-Yow Lee.
Trans. Amer. Math. Soc. 355 (2003), 3047-3064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974674
Weierstrass functions with random phases
Yanick Heurteaux.
Trans. Amer. Math. Soc. 355 (2003), 3065-3077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974675
Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields
Stéphane Louboutin.
Trans. Amer. Math. Soc. 355 (2003), 3079-3098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974676
Primitive free cubics with specified norm and trace
Sophie Huczynska and Stephen D. Cohen.
Trans. Amer. Math. Soc. 355 (2003), 3099-3116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974677
D-log and formal flow for analytic isomorphisms of n-space
David Wright and Wenhua Zhao.
Trans. Amer. Math. Soc. 355 (2003), 3117-3141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974678
A generalization of tight closure and multiplier ideals
Nobuo Hara and Ken-ichi Yoshida.
Trans. Amer. Math. Soc. 355 (2003), 3143-3174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974679
Seshadri constants on Jacobian of curves
Jian Kong.
Trans. Amer. Math. Soc. 355 (2003), 3175-3180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974680
On the Clifford algebra of a binary form
Rajesh S. Kulkarni.
Trans. Amer. Math. Soc. 355 (2003), 3181-3208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974681
Projective normality of abelian varieties
Jaya N. Iyer.
Trans. Amer. Math. Soc. 355 (2003), 3209-3216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974682
Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality
V. Braungardt and D. Kotschick.
Trans. Amer. Math. Soc. 355 (2003), 3217-3226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974683
On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^{2}$
Christian Wolf.
Trans. Amer. Math. Soc. 355 (2003), 3227-3239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974684
Hausdorff dimension and asymptotic cycles
Mark Pollicott.
Trans. Amer. Math. Soc. 355 (2003), 3241-3252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974685
Constructions preserving Hilbert space uniform embeddability of discrete groups
Marius Dadarlat and Erik Guentner.
Trans. Amer. Math. Soc. 355 (2003), 3253-3275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974686
Vitali covering theorem in Hilbert space
Jaroslav Tiser.
Trans. Amer. Math. Soc. 355 (2003), 3277-3289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974687
On idempotents in reduced enveloping algebras
George B. Seligman.
Trans. Amer. Math. Soc. 355 (2003), 3291-3300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974688
Stability of infinite-dimensional sampled-data systems
Hartmut Logemann, Richard Rebarber and Stuart Townley.
Trans. Amer. Math. Soc. 355 (2003), 3301-3328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974689
Approximations for Gabor and wavelet frames
Deguang Han.
Trans. Amer. Math. Soc. 355 (2003), 3329-3342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974690
Mean curvature flow, orbits, moment maps
Tommaso Pacini.
Trans. Amer. Math. Soc. 355 (2003), 3343-3357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1974691
Singular integrals on symmetric spaces, II
Alexandru D. Ionescu.
Trans. Amer. Math. Soc. 355 (2003), 3359-3378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974692
West’s problem on equivariant hyperspaces and Banach-Mazur compacta
Sergey Antonyan.
Trans. Amer. Math. Soc. 355 (2003), 3379-3404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974693
Local solvability and hypoellipticity for semilinear anisotropic partial differential equations
Giuseppe de Donno and Alessandro Oliaro.
Trans. Amer. Math. Soc. 355 (2003), 3405-3432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974694